# SDR SWAA2019112539067

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 12,428 hours, 5,433 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ESCAPE SLIDE BOLT LOOSE.         / SECURED SLIDE COVER BRACKET IAW AMM.
